On extensions of completely simple semigroups by groups

Dékány, Tamás: On extensions of completely simple semigroups by groups.
Semigroup Forum, 89 (3). pp. 600-608. ISSN 0037-1912 (2014)

[img]
Preview
Text
2014DT_KKThm.pdf - Accepted Version

Download (349kB) | Preview
Item Type: Article
Journal or Publication Title: Semigroup Forum
Date: 2014
Volume: 89
Number: 3
Page Range: pp. 600-608
ISSN: 0037-1912
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3080000
DOI id: https://doi.org/10.1007/s00233-014-9588-x
Date Deposited: 2017. May. 09. 15:28
Last Modified: 2019. Nov. 13. 11:14
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9356

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year